# SDR DL76S071527

- Difficulty date: November 20, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 51,375 hours, 23,822 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 252T13012
- Part serial: 2072A
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI C HYD LOW PRESS LIGHT ILLUM AND QTY WENT TO 0.  A/C TOWED BACK TO GATE.  FOUND NR 5 SPOILER ACT HOUSING CRACKED.  REPLACED SAME, OP CHK AND LEAKS NORMAL.
